RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Kholodov, A N

Statistics Math-Net.Ru
Total publications: 8
Scientific articles: 8

Number of views:
This page:261
Abstract pages:2047
Full texts:780
References:188

http://www.mathnet.ru/eng/person18606
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/210391

Publications in Math-Net.Ru
1990
1. V. M. Buchstaber, A. N. Kholodov, “Formal groups, functional equations and generalized cohomology theories”, Mat. Sb., 181:1 (1990),  75–94  mathnet  mathscinet  zmath; Math. USSR-Sb., 69:1 (1991), 77–97  isi
1989
2. V. M. Buchstaber, A. N. Kholodov, “Boas–Buck structures on sequences of polynomials”, Funktsional. Anal. i Prilozhen., 23:4 (1989),  11–23  mathnet  mathscinet  zmath; Funct. Anal. Appl., 23:4 (1989), 266–276  isi
3. V. M. Buchstaber, A. N. Kholodov, “Groups of formal diffeomorphisms of the superline, generating functions for sequences of polynomials, and functional equations”, Izv. Akad. Nauk SSSR Ser. Mat., 53:5 (1989),  944–970  mathnet  mathscinet  zmath; Math. USSR-Izv., 35:2 (1990), 277–305
1988
4. A. N. Kholodov, “Multidimensional two-valued commutative formal groups”, Uspekhi Mat. Nauk, 43:1(259) (1988),  213–214  mathnet  mathscinet  zmath; Russian Math. Surveys, 43:1 (1988), 243–244  isi
5. A. N. Kholodov, “The umbral calculus on multivalued formal groups, and Adams projections in $K$-theory”, Mat. Sb. (N.S.), 137(179):3(11) (1988),  417–431  mathnet  mathscinet  zmath; Math. USSR-Sb., 65:2 (1990), 423–437
1984
6. A. N. Kholodov, “Classification of six-valued, seven-valued and eight-valued elementary formal groups”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1984, 1,  30–33  mathnet  mathscinet  zmath
1982
7. V. M. Buchstaber, A. N. Kholodov, “Topological constructions connected with many-valued formal groups”, Izv. Akad. Nauk SSSR Ser. Mat., 46:1 (1982),  3–27  mathnet  mathscinet  zmath; Math. USSR-Izv., 20:1 (1983), 1–25
1981
8. A. N. Kholodov, “Algebraic theory of multi-valued formal groups”, Mat. Sb. (N.S.), 114(156):2 (1981),  299–321  mathnet  mathscinet  zmath; Math. USSR-Sb., 42:2 (1982), 265–285

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020